# SDR SWAA2014040426822

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 20,647 hours, 12,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27095
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MID CABIN EMERGENCY LIGHTS BATTERY PACK FAILED OPERATIONS CHECK.  R & R BATTERY PACK IAW MM.
